# SDR YENA2025091800946

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271NX
- Aircraft serial: 08893
- Aircraft time: 14,957 hours, 4,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INSIDE CABIN - FORWARD WET AREA, RIGHT SIDE CORROSION ON FLOOR BEAM Y-765.  FR20 STR 23R;  REMOVED CORROSION AT FLOOR BEAM Y-765 AT FR-20, FOUND TO BE OUT OF LIMITS IAW A321 SRM 53-11-15-283-006  FAB REPAIR IWA A-321 SRM 53-11-15-300-008, FIG 001 (SHEET 1/2) AND INSTALLED IAW A-321 SRM 53-11-15-300-008, FIG #001 (SHEET 1/2)
